# SDR SIMA2011318006

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 27,876 hours, 26,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE GALLEY OVERHEAD EMERGENCY BULB NOT INSTALLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED GALLEY OVERHEAD EMERGENCY LAMP IAW EMB AMM TASK 33-50-09-400-801A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
